MathSciNet Relay Station
MathSciNet bibliographic data
MR448400 58C25 (57E15)
Schwarz, Gerald W. Covering smooth homotopies of orbit spaces. Bull. Amer. Math. Soc. 83 (1977), no. 5, 1028–1030.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement